# SDR REXA2017110101142

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 24,422 hours, 15,465 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK, DURING TAXI, BOTH PILOTS SMELLED BURNING SMELL. ALSO "RECIRC FAN FAULT" STATUS MESSAGE DISPLAYED. DEFERRED NR 1 RECIRC FAN IAW MEL 21-22-1. REMOVED AND REPLACED RECIRC FAN 1 IAW AMM 21-22-10. NO LEAKS NOTED.
